Alert archive / Ohio / Flood Watches in 2009
Flood Watch 4, NWS Cleveland, OH
NWS Cleveland, OH issued this flood watch at Jun 30, 2009, 5:19 AM EDT for Erie County, Pennsylvania; 4 counties in Ohio. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Jun 30, 2009, 5:19 AM EDT (09:19 UTC)
- Expired
- Jul 1, 2009, 11:00 AM EDT
- In force
- 30 hr
- Issued by
- NWS Cleveland, OH
- Flood severity
- None
Counties Ashtabula County, OH, Cuyahoga County, OH, Geauga County, OH, Lake County, OH, Erie County, PA
The radar
The Cleveland radar (KCLE), 81 km from the middle of the area, began a volume at 09:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 9.3 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 136 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 1719 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS61 KCLE 300919 FFACLE URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 519 AM EDT TUE JUN 30 2009 PAZ001-002-301730- /O.NEW.KCLE.FA.A.0004.090630T0919Z-090630T2000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHERN ERIE-SOUTHERN ERIE- INCLUDING THE CITIES OF...ERIE...EDINBORO 519 AM EDT TUE JUN 30 2009 ...FLOOD WATCH IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * FLOOD WATCH FOR A PORTION OF NORTHWEST PENNSYLVANIA... INCLUDING THE FOLLOWING AREAS...NORTHERN ERIE AND SOUTHERN ERIE. * UNTIL 4 PM EDT THIS AFTERNOON * LAKE EFFECT RAIN SHOWERS AND THUNDERSTORMS WILL LIKELY CONTINUE TO DEVELOP AMD MOVE ACROSS ERIE COUNTY TODAY. THIS WILL LIKELY RESULT IN LOCALLY HEAVY RAINFALL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES && $$
4 follow-up statements
000 WGUS61 KCLE 301454 FFACLE FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 1054 AM EDT TUE JUN 30 2009 PAZ001-002-302000- /O.CON.KCLE.FA.A.0004.000000T0000Z-090630T2000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHERN ERIE-SOUTHERN ERIE- INCLUDING THE CITIES OF...ERIE...EDINBORO 1054 AM EDT TUE JUN 30 2009 ...FLOOD WATCH REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THE FLOOD WATCH CONTINUES FOR * A PORTION OF NORTHWEST PENNSYLVANIA...INCLUDING THE FOLLOWING AREAS...NORTHERN ERIE AND SOUTHERN ERIE. * UNTIL 4 PM EDT THIS AFTERNOON * A FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHERN ERIE COUNTY THROUGH 330 PM EDT. LAKE EFFECT RAIN SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE AFTERNOON ACROSS ERIE COUNTY. THIS IN ADDITIONAL TO THE RAIN WHICH HAS ALREADY FALLEN COULD CAUSE ADDITIONAL FLOODING PROBLEMS OF SOME STREETS AND LOW LYING AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THOSE LIVING IN THE WATCH AREA SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES && $$
000 WGUS61 KCLE 301926 FFACLE URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 326 PM EDT TUE JUN 30 2009 OHZ011>014-089-010330- /O.EXB.KCLE.FA.A.0004.000000T0000Z-090701T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE- INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON... JEFFERSON...ASHTABULA 326 PM EDT TUE JUN 30 2009 ...FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS EXPANDED THE * FLOOD WATCH TO INCLUDE A PORTION OF NORTHEAST OHIO...INCLUDING THE FOLLOWING AREAS...ASHTABULA INLAND...ASHTABULA LAKESHORE... CUYAHOGA...GEAUGA AND LAKE. * THROUGH WEDNESDAY MORNING * UNSEASONABLY COOL...UNSETTLED WEATHER WILL CONTINUE OVER THE LOWER GREAT LAKES REGION TONIGHT. WITH LAKE ERIE WATER TEMPERATURES CLOSE TO 70 DEGREES LAKE EFFECT RAIN SHOWERS...SOME WITH TORRENTIAL DOWNPOURS...WILL BE POSSIBLE OVERNIGHT TONIGHT IN THE TRADITIONAL LAKE EFFECT AREAS. FLASH FLOODING IS POSSIBLE OVERNIGHT IF A STATIONARY BAND OF SHOWERS FORMS AND STALLS ALONG THE LAKESHORE. * SEVERAL INCHES OF RAINFALL WAS RECORDED TODAY IN PORTIONS OF EASTERN CUYAHOGA...SOUTHWESTERN LAKE...AND NORTHERN GEAUGA COUNTIES... AND SOILS IN THESE AREAS ARE SATURATED. IN THESE AREAS...AS WELL AS IN URBANIZED AREAS CLOSE TO LAKE ERIE... HEAVY RAINFALL COULD RAPIDLY LEAD TO FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... THOSE LIVING IN THE WATCH AREA...ESPECIALLY IN LOW LYING AND POORLY DRAINED AREAS...SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES && $$ PAZ001-002-010330- /O.EXT.KCLE.FA.A.0004.000000T0000Z-090701T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHERN ERIE-SOUTHERN ERIE- INCLUDING THE CITIES OF...ERIE...EDINBORO 326 PM EDT TUE JUN 30 2009 ...FLOOD WATCH NOW IN EFFECT THROUGH WEDNESDAY MORNING... THE FLOOD WATCH IS NOW IN EFFECT FOR * A PORTION OF NORTHWEST PENNSYLVANIA...INCLUDING THE FOLLOWING AREAS...NORTHERN ERIE AND SOUTHERN ERIE. * THROUGH WEDNESDAY MORNING * HIGH WATER CONTINUES TO IMPACT NORTHERN ERIE COUNTY IN THE WAKE OF SEVERAL INCHES OF RAIN WHICH FELL FROM A LAKE ENHANCED RAINFALL BAND THIS MORNING. LAKE EFFECT RAIN SHOWERS AND THUNDERSTORMS ARE EXPECTED TO REFORM AGAIN OVERNIGHT TONIGHT. ANOTHER ROUND OF FLASH FLOODING IS POSSIBLE WHEREVER THESE SHOWERS STALL AND PERSIST. * SOILS ARE SATURATED FROM TODAYS RAINFALL AND FLOODING...AND ANY ADDITIONAL RAINFALL TONIGHT WILL QUICKLY RUNOFF INTO CREEKS AND STREAMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THOSE LIVING IN THE WATCH AREA SHOULD BE PREPARED TO TAKE ACTION SHOULD ADDITIONAL FLOODING DEVELOP. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES && $$ ASTIFAN
000 WGUS61 KCLE 010224 FFACLE FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 1024 PM EDT TUE JUN 30 2009 OHZ011>014-089-PAZ001-002-011030- /O.CON.KCLE.FA.A.0004.000000T0000Z-090701T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE- NORTHERN ERIE-SOUTHERN ERIE- INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON... JEFFERSON...ASHTABULA...ERIE...EDINBORO 1024 PM EDT TUE JUN 30 2009 ...FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY MORNING... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA... INCLUDING THE FOLLOWING AREAS...IN NORTHEAST OHIO...ASHTABULA INLAND...ASHTABULA LAKESHORE...CUYAHOGA...GEAUGA AND LAKE. IN NORTHWEST PENNSYLVANIA...NORTHERN ERIE AND SOUTHERN ERIE. * THROUGH WEDNESDAY MORNING * SHOWERS AND A FEW RUMBLES OF THUNDER WILL CONTINUE TO DEVELOP DOWNWIND OF LAKE ERIE UNDER A COOL UPPER LEVEL LOW THAT IS SPINNING OVER THE CENTRAL GREAT LAKES. AN AREA OF CONVERGENCE OFF OF LAKE ERIE IS EXPECTED TO SET UP FROM CUYAHOGA COUNTY AND MAY EXTEND INTO SOUTHERN ASHTABULA COUNTY. ADDITIONAL AREAS OF RAINFALL WILL ALSO SET UP OVER THE HIGHER TERRAIN OF NORTHEAST OHIO INTO NORTHWEST PENNSYLVANIA. * SEVERAL LOCATIONS ACROSS NORTHEAST OHIO INTO NORTHWEST PENNSYLVANIA HAVE SEEN 1.5 TO AROUND 6 INCHES OF RAINFALL SINCE EARLY TUESDAY MORNING. SINCE ADDITIONAL LOCALLY HEAVY RAINFALL IS ANTICIPATED THE THREAT OF FLASH FLOODING REMAINS. LOCATIONS THAT EXPERIENCE TRAINING OF SHOWERS AND THUNDERSTORMS COULD SEE RAINFALL AMOUNTS IN EXCESS OF 2 INCHES. PRECAUTIONARY/PREPAREDNESS ACTIONS... THOSE LIVING IN THE WATCH AREA...ESPECIALLY IN LOW LYING AND POORLY DRAINED AREAS...SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES && $$
000 WGUS61 KCLE 010723 FFACLE FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 323 AM EDT WED JUL 1 2009 OHZ011>014-089-PAZ001-002-011500- /O.CON.KCLE.FA.A.0004.000000T0000Z-090701T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE- NORTHERN ERIE-SOUTHERN ERIE- INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON... JEFFERSON...ASHTABULA...ERIE...EDINBORO 323 AM EDT WED JUL 1 2009 ...FLOOD WATCH REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA... INCLUDING THE FOLLOWING AREAS...IN NORTHEAST OHIO...ASHTABULA INLAND...ASHTABULA LAKESHORE...CUYAHOGA...GEAUGA AND LAKE. IN NORTHWEST PENNSYLVANIA...NORTHERN ERIE AND SOUTHERN ERIE. * UNTIL 11 AM EDT THIS MORNING * LAKE EFFECT RAIN SHOWERS WILL CONTINUE TO DEVELOP THIS MORNING DOWNWIND OF LAKE ERIE AND MOVE INLAND EAST OF CLEVELAND. PERIODS OF LOCALLY HEAVY RAINFALL CAN BE EXPECTED WHERE THESE SHOWERS OCCUR. LOCALIZED AREAS OF FLOODING ARE POSSIBLE WHERE THESE STORMS BECOME STATIONARY. * SINCE EARLY TUESDAY MORNING...SEVERAL LOCATIONS ACROSS NORTHEAST OHIO HAVE SEEN ANYWHERE FROM 2 TO 3 INCHES OF RAINFALL. LOCATIONS NEAR ERIE PENNSYLVANIA HAVE SEEN AS MUCH AS 6 INCHES OF RAINFALL. SINCE ADDITIONAL LOCALLY HEAVY RAINFALL IS ANTICIPATED THE THREAT OF FLASH FLOODING REMAINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THOSE LIVING IN THE WATCH AREA...ESPECIALLY IN LOW LYING AND POORLY DRAINED AREAS...SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. && $$
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this flood watch went out at Jun 30, 2:35 AM EDT, 2 hours 44 minutes earlier.
Area forecast discussion, Jun 30, 2:35 AM EDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
235 AM EDT TUE JUN 30 2009
.SYNOPSIS...
LOW PRESSURE JUST NORTH OF LAKE HURON WILL MOVE LITTLE THROUGH
THURSDAY BEFORE STARTING TO WEAKEN AND MOVE NORTHEAST ON
FRIDAY. HIGH PRESSURE WILL MOVE ACROSS THE REGION SATURDAY.
&&
.NEAR TERM /THROUGH TODAY/...
LOW PRESSURE FROM THE SURFACE THROUGH 500 MB AND BEYOND IS NOW
STUCK IN A HOLDING PATTERN JUST TO OUR NORTH. THE AIRMASS IS
CAPABLE OF PRODUCING SUCKER HOLES BUT FOR THE MOST PART SKIES WILL
BE CLOUDY THROUGH THE DAY WITH SCATTERED TO NUMEROUS SHOWERS.
SCATTERED THUNDERSTORMS ALSO ARE EXPECTED WITH THE COLD AIR ALOFT
AS WELL AS INSTABILITY FROM THE WARM LAKE. CURRENT FORECAST
LOOKS GOOD AND CHANGED LITTLE.
&&
.SHORT TERM /TONIGHT THROUGH FRIDAY/...
SINCE LITTLE WILL CHANGE FROM TODAY THROUGH AT LEAST THURSDAY...A
LOT OF WHAT WAS SAID IN THE NEAR TERM APPLIES TO THE SHORT TERM AS
WELL. GENERALLY EXPECT CLOUDY SKIES WITH SCATTERED TO NUMEROUS
SHOWERS ALONG WITH SCATTERED THUNDERSTORMS. UNSEASONABLY COOL AIR
WILL BEGIN TO MODERATE A BIT THURSDAY AND FRIDAY AS THE UPPER LOW
BEGINS TO WEAKEN AND MOVE SLOWLY NORTHEAST. HIGHS MOSTLY IN THE
60S WEDNESDAY WILL REACH THE 70S TO NEAR 80 WEST FRIDAY.
&&
.LONG TERM /FRIDAY NIGHT THROUGH MONDAY/...
CONFIDENCE LOW FOR THE LONG TERM PORTION OF THE FORECAST. WHILE
THE 12Z ECMWF ALLOWS HEIGHTS TO RISE THROUGH THE WEEKEND AND 00Z
GFS CONTINUES TO ROTATE UPPER TROFS THROUGH THE GREAT LAKES ON THE
BACK SIDE OF THE UPPER LOW KEEPING COOLER AIR IN PLACE ALONG WITH
THE GENERAL MOIST AND UNSTABLE AIRMASS. GIVEN THIS WILL CHANGE
LITTLE IN THE LONG TERM PORTION.
&&
.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
MESSY SET OF TAFS THIS MORNING...NO TWO WAYS ABOUT IT. UPPER LOW
IS NORTH OF THE FORECAST AREA WITH A SERIES OF TROUGHS EXPECTED
TO ROTATE THROUGH THE AREA OVER THE NEXT 48 HOURS. ALL QUIET AT
THE MOMENT HOWEVER MVFR CIGS WILL SLOWLY ARRIVE FROM THE NORTH
SHORTLY AFTER DAYBREAK. SHOWERS WILL EVENTUALLY INCREASE IN
COVERAGE WITH DAYTIME HEATING AS LAPSE RATES STEEPEN
CONSIDERABLY...COULD RAIN AT ANY SITE AT ANY GIVEN TIME BUT THE
BEST OPPORTUNITY SHOULD BE FROM LATE MORNING ONWARD ESPECIALLY
EAST OF CLE. MVFR CONDITIONS POSSIBLE IN THE STRONGER
SHOWERS...COULD ALSO BE A RUMBLE OF THUNDER GIVEN THE STEEP MID
LEVEL LAPSE RATES. ACTIVITY SHOULD SUBSIDE A BIT AFTER 00Z BUT
SHOWERS WILL LIKELY HANG AROUND THROUGH THE END OF THE TAF PERIOD
EAST OF CLE.
OUTLOOK...MVFR POSSIBLE THROUGH THURSDAY IN SHRA/TSRA WITH UPPER
LEVEL LOW PRESSURE OVER THE REGION.
&&
.MARINE...
BUSY FORECAST FOR THE NEXT COUPLE OF DAYS BUT OVERALL NOT TOO MANY
CHANGES TO THE PREVIOUS FORECAST. WESTERLY WINDS WILL PERSIST OVER
THE NEXT COUPLE OF DAYS...I EXTENDED THE SMALL CRAFT ADVISORY
THROUGH 10PM TONIGHT. THERE MAY BE A NARROW WINDOW LATE TONIGHT INTO
WEDNESDAY MORNING WHERE 3-5 WAVES MAY CALM DOWN A BIT BUT THE DAY
SHIFT WILL NEED TO RE-EVALUATE THIS AND SEE IF ITS WORTH JUST
EXTENDING IT INTO WEDNESDAY. WINDS/WAVES WILL CLIMB BACK ABOVE
CRITERIA WEDNESDAY MORNING AND LIKELY REMAIN CHOPPY THROUGH EARLY
THURSDAY.
LOOKED AT BOTH WATERSPOUT SCHEMES THIS MORNING...LOOKS LIKE BOTH
AGREE THAT THE BEST CHANCE OF SPOUTS IS ON THE EAST HALF OF THE LAKE
SO I WENT WITH A CHANCE MENTION OF WATERSPOUTS TODAY AND TONIGHT. I
THINK BY WEDNESDAY THE 850MB TEMPS ALOFT WILL WARM JUST ENOUGH TO
DROP THE MENTION BUT AGAIN...THIS WILL NEED TO BE LOOKED AT.
CONDITIONS ON THE LAKE WILL BEGIN TO IMPROVE LATE IN THE WEEK AS THE
UPPER LOW MIGRATES TO THE CANADIAN MARITIMES.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR
LEZ142>149.
&&
SYNOPSIS...TK
NEAR TERM...TK
SHORT TERM...TK
LONG TERM...TK
AVIATION...LEINS
MARINE...LEINSHazardous weather outlook, Jun 29, 3:48 PM EDT, 13 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CLEVELAND OH 348 PM EDT MON JUN 29 2009 OHZ011-012-089-PAZ001-301100- CUYAHOGA-LAKE-ASHTABULA LAKESHORE-NORTHERN ERIE- 348 PM EDT MON JUN 29 2009 ...MODERATE RISK OF RIP CURRENTS UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RISK OF RIP CURRENTS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-147>149-167>169-301100- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-WILLOWICK TO GENEVA- ON-THE LAKE OH-GENEVA-ON-THE-LAKE TO CONNEAUT OH- CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 348 PM EDT MON JUN 29 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A CHANCE OF WATERSPOUTS ON LAKE ERIE TOWARD MORNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A CHANCE OF WATERSPOUTS ON LAKE ERIE TUESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ142>146-162>166-OHZ003-006>010-013-014-017>023-027>033-036>038- 047-PAZ002-003-301100- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-LUCAS-WOOD-OTTAWA- SANDUSKY-ERIE OH-LORAIN-GEAUGA-ASHTABULA INLAND-HANCOCK-SENECA-HURON- MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND- WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-SOUTHERN ERIE- CRAWFORD PA- 348 PM EDT MON JUN 29 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 5:28 AM EDT | Areal Flood Warning | CLE | Erie | 6 hr |
| Jun 30, 9:36 AM EDT | Flash Flood Warning | CLE | Erie | 6 hr |
| Jun 30, 3:30 PM EDT | Areal Flood Warning | CLE | Erie | 20 hr |
| Jun 30, 8:01 AM EDT | Special Marine Warning | CLE | 44 min | |
| Jun 30, 8:51 AM EDT | Flash Flood Warning | CLE | Cuyahoga, Geauga, Lake | 4 hr |
| Jun 30, 6:49 PM EDT | Special Marine Warning | CLE | 116 min |
Nearby
Flood Watches in Ohio, 2009Flood Watches in Pennsylvania, 2009Every flood watch in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.